# SDR 01FDEA00795

- Difficulty date: August 31, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46625
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

INFLT SHUTDOWN OF NR 2 ENG IN DESCENT THROTTLES RETARDED.
